# SDR DALA2020011600351

- Difficulty date: January 14, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 3,012 hours, 1,573 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: 602383111001
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WTBF INTERNAL LONGERON ASSY P/N 602383111-001 CRACKED VERTICALLY. REMOVED DAMAGED AREA PER ERA 583765-14 RI SEC 1 STEP 1 AND 2. PERM REPAIR C/W ON ERA 584302-14 REV ORIG - REF LOG 1428537.
